Alert archive / Kansas / Tornado Warnings in 2009

Tornado Warning 1, NWS Springfield, MO

February 10, 2009Crawford County, Kansas

NWS Springfield, MO issued this tornado warning at Feb 10, 2009, 7:39 PM CST for Crawford County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 7:39 PM CST (01:39 UTC)
Expired
Feb 10, 2009, 8:27 PM CST
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Crawford County, KS

The radar

The Springfield radar (KSGF), 138 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 7:53 PM CSTFUNNEL CLOUD6 Nnw Mccune, KSTRAINED SPOTTERS REPORT A FUNNEL CLOUD 6 MILES NORTHWEST OF MCCUNE
Feb 10, 8:14 PM CSTHAIL 0.884 W Girard, KSNICKEL SIZE HAIL AND STRONG WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 5:32 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 110139
TORSGF
KSC037-110245-
/O.NEW.KSGF.TO.W.0001.090211T0139Z-090211T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 845 PM CST.

* AT 735 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 12 MILES SOUTH OF ST. PAUL...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  9 MILES NORTHWEST OF MCCUNE BY 750 PM CST.
  6 MILES SOUTHEAST OF WALNUT BY 800 PM CST.
  6 MILES SOUTHEAST OF HEPLER AND 7 MILES NORTHWEST OF GIRARD BY 810
  PM CST.
  7 MILES NORTHWEST OF ENGLEVALE BY 820 PM CST.
  8 MILES NORTHWEST OF ARCADIA BY 830 PM CST.

THE TOWNS OF GREENBUSH...BRAZILTON AND FARLINGTON ARE ALSO IN THE
PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3768 9509 3767 9462 3733 9462 3733 9481
      3733 9500 3734 9501 3734 9508 3757 9509
TIME...MOT...LOC 0139Z 229DEG 36KT 3738 9521

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 110154
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CST TUE FEB 10 2009

KSC037-110245-
/O.CON.KSGF.TO.W.0001.000000T0000Z-090211T0245Z/
CRAWFORD KS-
753 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR CRAWFORD
COUNTY...

AT 749 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 9 MILES NORTHWEST OF MCCUNE...OR 6 MILES SOUTH OF 
ST. PAUL...MOVING NORTHEAST AT 40 MPH. A FUNNEL CLOUD WAS REPORTED 
WITH THIS STORM.

THIS TORNADO WILL BE NEAR...
  9 MILES SOUTHEAST OF WALNUT BY 800 PM CST.
  GIRARD BY 815 PM CST.
  ENGLEVALE AND ARMA BY 825 PM CST.
  ARCADIA AND MULBERRY BY 835 PM CST.

THE TOWNS OF GREENBUSH...BRAZILTON...RINGO...FARLINGTON...POLK...
FRANKLIN AND CROWEBURG ARE IN THE PATH OF THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3768 9509 3767 9462 3733 9462 3733 9481
      3733 9500 3734 9501 3734 9508 3757 9509
TIME...MOT...LOC 0153Z 244DEG 34KT 3746 9509

$$

WISE
000 
WWUS53 KSGF 110217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CST TUE FEB 10 2009

KSC037-110245-
/O.CON.KSGF.TO.W.0001.000000T0000Z-090211T0245Z/
CRAWFORD KS-
817 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR NORTHERN
CRAWFORD COUNTY...

AT 814 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR FARLINGTON...OR 6 MILES NORTH OF GIRARD...
MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL BE NEAR...
  8 MILES NORTHWEST OF MULBERRY BY 825 PM CST.
  ARCADIA BY 830 PM CST.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3748 9494 3767 9499 3767 9462 3753 9462
TIME...MOT...LOC 0217Z 241DEG 47KT 3762 9481

$$

WISE
000 
WWUS53 KSGF 110227
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CST TUE FEB 10 2009

KSC037-110237-
/O.CAN.KSGF.TO.W.0001.000000T0000Z-090211T0245Z/
CRAWFORD KS-
827 PM CST TUE FEB 10 2009

...THE TORNADO WARNING FOR NORTHERN CRAWFORD COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3748 9494 3767 9499 3767 9462 3753 9462
TIME...MOT...LOC 0227Z 241DEG 47KT 3768 9466

$$

WISE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:14 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 10, 5:14 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST TUE FEB 10 2009

...UPDATE TO AVIATION...

.DISCUSSION...

A VERY ACTIVE NEXT 24 HOURS IS EXPECTED AS A STRONG LOW PRESSURE
SYSTEM BARRELS THROUGH THE REGION. SEVERAL CONCERNS
REMAIN...INCLUDING THE LIKES OF SEVERE WEATHER...FLOODING...AND
SYNOPTIC SCALE WINDS. THESE CONCERNS WERE THE MAIN FOCUS FOR THIS
FORECAST PACKAGE. THE WEATHER PATTERN WILL THEN REMAIN FAIRLY
ACTIVE INTO EARLY NEXT WEEK WITH AT LEAST A FEW MORE SYSTEMS TO
IMPACT THE REGION.

TONIGHT...STRONG UPPER LEVEL ENERGY WILL PULL OUT OF THE DESERT
SOUTHWEST AND INTO NORTHEASTERN OKLAHOMA BY SUNRISE. AT THE
SURFACE...LOW PRESSURE WILL MOVE EAST OUT OF THE OKLAHOMA/TEXAS
PANHANDLE REGION THIS EVENING AND THEN NORTHEAST ALONG THE
INTERSTATE 44 CORRIDOR LATE TONIGHT. THE SEVERE THUNDERSTORMS THAT
HAVE ALREADY ERUPTED ACROSS CENTRAL OKLAHOMA WILL PUSH INTO FAR
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING. OTHER
THUNDERSTORMS WILL DEVELOP IN THE WARM SECTOR ACROSS ARKANSAS AND
PUSH NORTH INTO SOUTHERN MISSOURI LATER THIS EVENING. A BROKEN
LINE OF STRONG TO SEVERE STORMS WILL THEN PUSH ACROSS THE AREA
DURING THE OVERNIGHT HOURS. PLEASE REFER TO THE MESOSCALE
CONVECTIVE DISCUSSION BELOW FOR FURTHER DETAILS. WE ARE STILL
LOOKING AT A SOLID ONE TO THREE INCHES OF RAINFALL. DID THROW THE
SOUTHEAST KANSAS COUNTIES INTO THE FLASH FLOOD WATCH AS THOSE
AREAS MAY SEE A GOOD ONE TO TWO INCHES.

WEDNESDAY...EXPECT THE MAIN SEVERE THREAT TO QUICKLY EXIT CENTRAL
AND SOUTH CENTRAL MISSOURI EITHER VERY LATE TONIGHT OR EARLY
WEDNESDAY MORNING WITH THE PASSAGE OF A SURFACE TROUGH/DRY LINE.
WE ARE STILL LOOKING AT PRECIPITATION OVER MOST AREAS IN THE
MORNING AS MOISTURE WRAPS AROUND WHAT WILL BE A DEPARTING SURFACE
LOW. WE ARE AGAIN LOOKING AT ANOTHER VERY WINDY DAY ACROSS THE
REGION. STRONG AND GUSTY SOUTHWEST WINDS WILL LIKELY DEVELOP FOR
A FEW HOURS WEDNESDAY MORNING AS A DRY SLOT TRIES TO WRAP INTO THE
REGION. WINDS WILL THEN SHIFT TO THE NORTHWEST AND INCREASE
THROUGHOUT THE MORNING AS A STRONG COLD FRONT PASSES THROUGH THE
REGION. WITH DECENT MIXING POTENTIAL AND HIGH MOMENTUMS JUST OFF
THE DECK...THE GUST POTENTIAL LOOKS GOOD. SUSTAINED WINDS WILL
REALLY CRANK UP GIVEN THE STRONG LOW LEVEL PRESSURE GRADIENT AND A
PROBABLE ISALLOBARIC CONTRIBUTION. WITH ALL THAT SAID...WENT AHEAD
WITH A WIND ADVISORY FOR THE ENTIRE FORECAST AREA.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THIS PERIOD LOOKS DRY AS
WEAK UPPER LEVEL RIDGING OVERSPREADS THE REGION. TEMPERATURES
WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL.

FRIDAY THROUGH SATURDAY...THE NEXT IN A SERIES OF SHORT WAVE
TROUGHS WILL TRACK ACROSS THE SOUTHERN ROCKIES AND EVENTUALLY THE
CENTRAL PLAINS. CURRENT THINKING IS THAT THIS ENERGY WILL TRACK
OVER OR NORTH OF THE OZARKS. MOISTURE MAY BE A LITTLE SLOWER TO
RETURN WITH THIS STORM SYSTEM...SO THE CONVECTIVE POTENTIAL IS IN
DOUBT. DO BELIEVE ENOUGH LIFT AND MOISTURE WILL BE PRESENT TO
CARRY CHANCE POPS.

LATE THIS WEEKEND AND EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE
THE SOUTHWEST FLOW ALOFT OVER THE CENTRAL UNITED STATES. WE WILL
LIKELY CONTINUE TO DEAL WITH FAIRLY VIGOROUS SHORT WAVE ENERGY
TRAVERSING THE CENTRAL UNITED STATES. GENERALLY MAINTAINED SLIGHT
CHANCE POPS THROUGH THE PERIOD GIVEN LOW CONFIDENCE IN THE TIMING
OF THESE WAVES. KEPT TEMPERATURES SLIGHTLY ABOVE NORMAL.

SCHAUMANN

&&

.AVIATION...

FOR THE 00Z TAFS...AWAITING THE CONVECTION TO MOVE INTO THE AREA.
SEVERE STORMS HAVE ALREADY DEVELOPED ACROSS OKLAHOMA AND NORTHWEST
ARKANSAS AND WILL CONTINUE TO DEVELOP AND LIFT NORTH AFFECTING THE
SGF/JLN TERMINALS OVER THE FIRST FEW HOURS OF THE 00Z TAFS.
THUNDERSTORMS ALONG WITH VISIBILITIES INTO THE 1 TO 2SM RANGE AND
CEILINGS INTO THE IFR CATEGORY WILL BE POSSIBLE AS THE CONVECTIVE
STORMS MOVE INTO THE AREA. AFTER THE FROPA...WILL LIKLEY SEE IFR
CEILINGS DEVELOP AT BOTH LOCATIONS. THIS WILL LIKELY BE AFTER
SUNRISE ON WEDNESDAY AND WILL CONTINUE THROUGH THE LATE MORNING
AND EARLY AFTERNOON.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     WIND ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.

     WIND ADVISORY FROM 6 AM TO 6 PM CST WEDNESDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Feb 10, 12:57 PM CST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CST TUE FEB 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CST TUE FEB 10 2009

...SEVERE THUNDERSTORMS AND FLOODING LIKELY THIS EVENING INTO
EARLY WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...

  WIND GUSTS TO 70 MPH.
  GOLF BALL SIZED HAIL.
  ISOLATED TORNADOES.
  HEAVY RAINFALL LEADING TO FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SUPERCELL THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
  AROUND MID AFTERNOON AND RAPIDLY MOVE NORTHEAST INTO EXTREME
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI FROM EARLY TO MID
  EVENING. OTHER STRONG TO SEVERE THUNDERSTORMS WILL LIKELY
  DEVELOP FROM MID TO LATE EVENING ACROSS ARKANSAS AND SHIFT
  NORTH INTO SOUTHERN MISSOURI. FINALLY...A BROKEN LINE OF
  THUNDERSTORMS WITH EMBEDDED SUPERCELLS WILL MOVE ACROSS MUCH
  OF THE OUTLOOK AREA FROM LATE THIS EVENING INTO THE LATE
  OVERNIGHT HOURS.

DISCUSSION:

  A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
  OKLAHOMA THIS EVENING AND TRACK ALONG THE INTERSTATE 44
  CORRIDOR OVERNIGHT. SUPERCELL THUNDERSTORMS WILL DEVELOP
  THIS AFTERNOON ALONG A DRY LINE TRAILING FROM THE LOW ACROSS
  OKLAHOMA. THESE STORMS WILL LIKELY IMPACT EXTREME SOUTHEAST
  KANSAS AND SOUTHWEST MISSOURI FROM EARLY TO MID EVENING.

  ADDITIONAL THUNDERSTORMS WILL THEN LIKELY DEVELOP ACROSS
  NORTHERN ARKANSAS FROM MID TO LATE EVENING...AND SHIFT NORTH
  INTO SOUTHERN MISSOURI. ALL OF THESE STORMS WILL BE CAPABLE
  OF PRODUCING STRAIGHT LINE WIND GUSTS TO 70 MPH...ISOLATED
  TORNADOES AND HAIL TO THE SIZE OF GOLF BALLS.

  FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS...A BROKEN
  LINE OF THUNDERSTORMS WITH EMBEDDED SUPERCELLS WILL PUSH EAST
  ACROSS MUCH OF THE OUTLOOK AREA. THE MAIN THREAT WITH THESE
  STORMS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 70 MPH.
  ISOLATED TORNADOES AND LARGE HAIL WILL CONTINUE TO BE
  POSSIBLE...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR. IN ADDITION TO THE THREAT FOR SEVERE
  THUNDERSTORMS...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING
  WILL BE LIKELY ACROSS THE MAJORITY OF THE OUTLOOK AREA.

  IT SHOULD BE NOTED THAT THE TIMING OF SEVERE WEATHER WILL
  OCCUR DURING THE NIGHTTIME HOURS AND IN A WINTER MONTH.
  EMERGENCY MANAGERS AND MEDIA ARE ENCOURAGED TO EMPHASIZE THE
  POTENTIAL OF THIS SPRING LIKE STORM AND RAISE AWARENESS OF IT
  OCCURRING AT NIGHT EVEN THOUGH THE CALENDAR SAYS FEBRUARY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY
  MORNING ACROSS THE EASTERN MISSOURI OZARKS. THE SEVERE STORM
  THREAT WILL END ACROSS THESE AREAS BY 9 AM. RUNOFF FROM HEAVY
  RAINFALL WILL LEAD TO A CONTINUED THREAT OF FLASH FLOODING.

  WIND GUSTS UP TO OR GREATER THAN 40 MPH WILL BE POSSIBLE
  WEDNESDAY BEHIND THE STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 6 PM ACROSS
  EXTREME SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. SPOTTER
  ACTIVATION WILL LIKELY BE NEEDED FOR COMMUNITIES FURTHER EAST
  ACROSS CENTRAL MISSOURI AS THE EVENING PROGRESSES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:26 PM CSTSevere Thunderstorm WarningSGFCherokee, Crawford79 min
Feb 10, 8:06 PM CSTSevere Thunderstorm WarningSGFBourbon54 min
Feb 10, 10:21 PM CSTFlash Flood WarningSGFBourbon, Cherokee, Crawford7 hr
Feb 11, 5:10 AM CSTAreal Flood AdvisorySGFBourbon, Cherokee, Crawford8 hr
Feb 11, 9:33 AM CSTAreal Flood WarningSGFBourbon4 hr

Nearby

Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.